# SDR CALA2023100602967

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 106,392 hours, 25,375 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: UNKNOWN
- Part serial: NA
- Condition: Intermittent
- Location: Lavatories
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAV A AND M INOP NO FLUSH NO WATER LAV K INTERMITENT FLUSH. RESERVICED ALL LAVS. ALL LAV TOILETS FLUSHED NORMALLY AT THIS TIME. AC OK FOR SERVICE.
